# SDR FDEA201207232658

- Difficulty date: July 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N63023
- Condition: Damaged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS SCRATCH ON EXTERNAL HANDLE PAN EDGE.  DOOR HANDLE PAN R & R IAW DWG 141N6100, SHT.30 REV.   REPAIR IS MAJOR.
